Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Errata to “The defect of Fano $3$-folds”

Author: Anne-Sophie Kaloghiros
Journal: J. Algebraic Geom. 21 (2012), 397-399
Published electronically: December 27, 2011
Original Article: J. Algebraic. Geom. 20 (2011), 127-149.
MathSciNet review: 2877440
Full-text PDF

Abstract | References | Additional Information

Abstract: This note corrects three minor errors in The defect of Fano $3$-folds [J. Algebraic Geom. 20 (2011), 127–149] kindly pointed out by Professor Yuri Prokhorov and by Dr. Mark Haskins.

References [Enhancements On Off] (What's this?)


Additional Information

Anne-Sophie Kaloghiros
Affiliation: Department of Pure Mathematics and Mathematical Statistics, University of Cambridge, Wilberforce Road, Cambridge CB3 0WB, United Kingdom
MR Author ID: 912655
ORCID: 0000-0002-8305-8229

Received by editor(s): June 7, 2011
Published electronically: December 27, 2011